# SDR LR7A04193

- Difficulty date: October 13, 2004
- Submitted: October 28, 2004
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 51,069 hours, 32,078 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B3 INSPECTION PER JOB CARD HB3200 FOUND RT MLG BAY FS 575 SIDEWALL SKIN CORRODED AT WL 161, RBL 62.  REPAIRED IAW LAC MEA 382-53-04-084.
